Hi my name is Heather and i have been having migraine for the past 3 years i have been on the shot called imtrex but when i went seen my doctor Wednesday he also put me on topamax to take at night i started it Wednesday night like he told me to and when i woke up i was not hungry, when lunch time came around we went eat my favorite Mexican restaurant and it didn't taste the same and neither did my coke. I am 5'4 and i weight 173 my doctor told me i was over weight and that this would help with my migraines and weight loss but did it make yalls taste buds change just like that?? I dont want to lose to much weight and look sick. Do any of yall have any advice for me? thanks
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 1 answer
Posted 9 Mar 2013 • 2 answers
Posted 19 Apr 2013 • 2 answers
Posted 24 Apr 2015 • 3 answers
Posted 13 Oct 2015 • 1 answer